ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2004 , Volume 11 , Issue 1

A special issue on Qualitative Properties of Some Evolution Equations
Guest Editors: D. Bresch, T. Colin, M. Ghil, S. Wang

Select all articles

Export/Reference:

Qualitative properties of some evolution equations
D. Bresch, T. Colin, M. Ghil and Shouhong Wang
2004, 11(1): i-ii doi: 10.3934/dcds.2004.11.1i +[Abstract](757) +[PDF](39.4KB)
From Bloch model to the rate equations
B. Bidégaray-Fesquet, F. Castella and Pierre Degond
2004, 11(1): 1-26 doi: 10.3934/dcds.2004.11.1 +[Abstract](857) +[PDF](276.5KB)
Singularity formation in the generalized Benjamin-Ono equation
Jerry Bona and H. Kalisch
2004, 11(1): 27-45 doi: 10.3934/dcds.2004.11.27 +[Abstract](885) +[PDF](420.8KB)
Rotating fluids in a cylinder
D. Bresch, B. Desjardins and D. Gérard-Varet
2004, 11(1): 47-82 doi: 10.3934/dcds.2004.11.47 +[Abstract](871) +[PDF](345.9KB)
Justification of and long-wave correction to Davey-Stewartson systems from quadratic hyperbolic systems
T. Colin and D. Lannes
2004, 11(1): 83-100 doi: 10.3934/dcds.2004.11.83 +[Abstract](878) +[PDF](268.8KB)
Remarks on a Smoluchowski equation
Peter Constantin, Ioannis Kevrekidis and E. S. Titi
2004, 11(1): 101-112 doi: 10.3934/dcds.2004.11.101 +[Abstract](763) +[PDF](206.9KB)
Global in time weak solutions for compressible barotropic self-gravitating fluids
Bernard Ducomet, Eduard Feireisl, Hana Petzeltová and Ivan Straškraba
2004, 11(1): 113-130 doi: 10.3934/dcds.2004.11.113 +[Abstract](1149) +[PDF](238.4KB)
Boundary layer and long time stability for multi-D viscous shocks
O. Guès, G. Métivier, M. Williams and K. Zumbrun
2004, 11(1): 131-160 doi: 10.3934/dcds.2004.11.131 +[Abstract](834) +[PDF](316.0KB)
Asymptotic behavior of the compressible viscous potential fluid: Renormalization group approach
Chiu-Ya Lan and Chi-Kun Lin
2004, 11(1): 161-188 doi: 10.3934/dcds.2004.11.161 +[Abstract](849) +[PDF](264.2KB)
Asymptotic structure for solutions of the Navier--Stokes equations
Tian Ma and Shouhong Wang
2004, 11(1): 189-204 doi: 10.3934/dcds.2004.11.189 +[Abstract](853) +[PDF](245.1KB)
Symmetrizers and continuity of stable subspaces for parabolic-hyperbolic boundary value problems
G. Métivier and K. Zumbrun
2004, 11(1): 205-220 doi: 10.3934/dcds.2004.11.205 +[Abstract](799) +[PDF](241.4KB)
Long-time averaging for some conservative PDEs having quadratic nonlinearities
Steve Schochet
2004, 11(1): 221-233 doi: 10.3934/dcds.2004.11.221 +[Abstract](667) +[PDF](218.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]